Arkiv för Matematik

, Volume 1, Issue 5, pp 389–408

Some theorems on absolute neighborhood retracts

  • Olof Hanner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Borsuk, Über eine Klasse von lokal zusammenhängenden Räumen, Fund. Math.19, 220–242 (1932).MATHGoogle Scholar
  2. [2]
    —, Zur kombinatorischen Eigenschaften der Retrakte, Fund. Math.21, 91–98 (1933).MATHGoogle Scholar
  3. [3]
    —, Sur un espace compact localement contractile qui n’est pas un rétracte absolu de voisinage, Fund. Math.35, 175–180 (1948).MATHMathSciNetGoogle Scholar
  4. [4]
    —, A characterization of absolute neighborhood retracts, Bull. Amer. Math. Soc.48, 271–275 (1942).MATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    W. Hurewicz andH. Wallman, Dimension theory, Princeton 1941.Google Scholar
  6. [6]
    S. Kaplan, Homology properties of arbitrary subsets of Euclidean spaces, Trans. Amer. Math. Soc.62, 248–271 (1947).CrossRefMathSciNetGoogle Scholar
  7. [7]
    C. Kuratowski, Sur les espaces localement connexes et péaniens en dimensionn, Fund. Math.24, 269–287 (1935).MATHGoogle Scholar
  8. [8]
    J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc.54, 1125–1132 (1948).MATHMathSciNetGoogle Scholar
  9. [9]
    M. Wojdysławski, Rétractes absolus et hyperespaces des continus, Fund. Math.32, 184–192 (1939).Google Scholar
  10. [10]
    T. Yajima, On a local property of absolute neighbourhood retracts, Osaka Math. Journal2, 59–62 (1950).MATHMathSciNetGoogle Scholar

Copyright information

© Swets & Zeitlinger B.V. 1950

Authors and Affiliations

  • Olof Hanner

There are no affiliations available

Personalised recommendations